# SDR SWAA2023053128266

- Difficulty date: April 16, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 60,418 hours, 35,015 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED BS277 AND STR10R AT PASSENGER CABIN 2023-258013<[01] REPLACED NEW TIE CLIP LOCATED BS277 AND STR10R AT PASSENGER CABIN AND FASTENERS I.A.W B737-700 SRM 51-40-02 AND DWG 141A1110 SHEET 18 RV - SEE INDIVIDUAL SIGN OFF BELOW;[02] ESTEP 1 CORRECTED  REPLACED TIE CLIP LOCATED BS277 AND STR10R AT PASSENGER CABIN AND FASTENERS I.A.W B737-700 SRM 51-40-02 AND DWG 141A1110 SHEET 18 RV - SEE INDIVIDUAL SIGN OFF BELOW;[03] INSTALLED NEW TIE CLIP LOCATED BS277 AND STR10R AT PASSENGER CABIN AND FASTENERS I.A.W B737-700 SRM 51-40-02 SRM 51-40-03 AND DWG 141A1110 SHEET 18 RV - RII ITEM
